# SDR SWIA200413724

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 20,361 hours, 29,574 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: K00913
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT (RED) BULB AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  REMOVED AND REPLACED RELAY K00913.  OPERATIONAL CHECK GOOD.
